# SDR I5EA2022062400003

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-3H4
- Aircraft serial: 25771
- Aircraft time: 45,930 hours, 58,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 58021
- Condition: Inoperative
- Location: M1672/Sta 973
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHT INOP.   REMOVED AND REPLACED EMERGENCY BATTERY PACK AT M1672 STA 973 WITH SERVICEABLE UNIT IAW B737-400 AMM 33-51-06. TEST OK.
